# SDR QXEA2015092300496

- Difficulty date: September 12, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 CORRODED.  REMOVED FWD SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 7 AND NR 8 REF SRM 51-42-05-02-01 AND SRM 51-40-15-02-01.  SEAT TRACK SPLICE INSTALLED REF DWG 85307071, REV A 98/10/06 COMMON TO SEAT TRACK NR 7 & NR 8.  REMOVED SEAT TRACK NR 8 IAW SRM 51-40-07.  INSTALLED SEAT TRACK NR 8, REF SRM 51-41-05 AND 51-42-05. REMOVED SEAT TRACK SPLICE COMMON TO SEAT TRACK 8 AND 9, REF SRM 51-42-05. SEAT TRACK SPLICE COMMON AND SEAT TRACK NR 8 AND NR 9 REF DWG 85307071, REV 1, INSTALLED.  LOCATED AND DRILLED SEAT TRACK NR 8 IAW SRM 51-40-07 AND DWG 85338201.
